MathSciNet Relay Station
MathSciNet bibliographic data
MR1370752 53C15 (22E25 58F05)
Mitsumatsu, Yoshihiko Anosov flows and non-Stein symplectic manifolds. Ann. Inst. Fourier (Grenoble) 45 (1995), no. 5, 1407–1421.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement